Abdominal pain post zoladex and tamoxifen

  • 1 reply
  • 15 subscribers
  • 258 views

Hello everyone 

I am new to the forum and I was diagnosed with breast cancer 18 months ago. I underwent lump ectomy, followed by radiation,. I am on tamoxifen and zoladex post my radiation,. I have been experiencing abdominal pain for the last 6 to 8 months. I am not sure if this is related to the medication. I was wondering if anyone was experiencing something similar. My oncologist says it’s got nothing to do with the medicines. I still have a feeling this is due to zoladex since it has put me into a forced menopause,.

  • Hello, I am so sorry that you are having abdominal pain. You would think the oncologist would offer a solution if they don’t think it’s linked to the medication.  Although how can he/she be sure as everyone’s experience with medication is different? Have you considered having that conversation again with the oncologist and/or see you your GP? Best wishes.